# SDR MALA954285

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3440 · Independent Position Determining System
- Part: Rt Unit
- Condition: Failed
- Location: Radar Alt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3216 - IN CRUISE FLIGHT TO LSE, THE GPWS, TCAS AND RADAR ALTIMETER SYSTEMS FAILED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE RADAR ALTIMETER R/T WAS REPLACED AS A PRECAUTION.  (Z)
